Existence of entire functions of one variable with prescribed indicator

C. O. Kiselman Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332293

Arkiv for Matematik, 7, (6), 505-508, 1969.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:41 uploaded by arkivadmin ] [ 327 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{c.1969existence,
  title={Existence of entire functions of one variable with prescribed indicator},
  author={C. O. Kiselman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203441393519102},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={6},
  pages={505-508},
  year={1969},
}
C. O. Kiselman. Existence of entire functions of one variable with prescribed indicator. 1969. Vol. 7. In Arkiv for Matematik. pp.505-508. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203441393519102.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved